# SDR FDEA202203180577

- Difficulty date: March 18, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N861FD
- Make and model: Boeing 777
- Aircraft serial: 37732
- Aircraft time: 40,322 hours, 6,533 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: None
- Part number: 691W00171
- Condition: None
- Location: Zone100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMING EA: T G-5710-T0366591 P1, STEP10.D.(4), AT STA1035 LBL70, QTY 01   HOLE REQUEST TO INSTALL BACB30WR5K()LX IN HOLE DIA.0.3232"-0.3252", AND NOW   OVERSIZED TO 0.371".  THE NEXT OVERSIZE FASTENER INSTALLED AT THE DISCREPANT FASTENER HOLE LOCATION   AS PER EA  G-5710-T0367508P1 ,TITLE :WING -BASIC WING STRUCTURE -CENTER WING RING   CHORD FRONT SPAR LOWER CHORD  AND WEB .LH AND RH UNDERWING   LONGERON ,INSPECTION /MODIFICATION -DEVIATION TO SB777-57A0122RB .REFER TO   WRI:57101088 FOR THE WORK DETAIL .REPAIR CLASSIFIED AS MAJOR PER GMM6-2-100.
